4 results for singular perturbation problems.

Parameters for your search query:
Keyword    singular perturbation problems

Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 7753Downloads: 5937
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 12390Downloads: 10065
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers
American Journal of Numerical Analysis. 2014, 2(6), 184-189. DOI: 10.12691/ajna-2-6-3
Pub. Date: January 05, 2015Views: 8735Downloads: 6092
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 17407Downloads: 13096
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types